# SDR AALA202201141091

- Difficulty date: January 10, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737*
- Aircraft serial: 31169
- Aircraft time: 26,246 hours, 10,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LENSES SEAT MOUNT LIGHT AT 15C DAMAGED. **SUPPLEMENTAL REPORT FORAALA202201131091: SECURED SEAT 15C LENS PER AMM 33-50-00.** (CLOSED)
